# SDR A6WA202207168233

- Difficulty date: July 16, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 39,479 hours, 38,196 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R3101687
- Part serial: NSA
- Condition: Cracked
- Location: Fs: 379.00 Strg
- Part time: 39,479 hours, 38,196 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 379.00 STRG 3LH CRACKED AT FASTENER (MARKED). ***AIRCRAFT REMOVED FROM SERVICE **** REMOVED AND REPLACED STRINGER 3L @ APPROX. FS379.00 WITH NEW P/N 601R31016-87 REF CRJ200 SRM 51-42-06, SRM 51-42-21 AND DWG 601R31016 REV D PERFORMED A LEAK TEST OF THE PASSENGER  COMPARTMENT DISTRIBUTION SYSTEM REF. CRJ200 AMM 21-22-00-790-801, TEST GOOD
